Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 17, Number 3

$\operatorname{SL}(2)$-orbit theorem for degeneration of mixed Hodge structure
Kazuya Kato, Chikara Nakayama and Sampei Usui.
J. Algebraic Geom. 17 (2008), 401-479
Abstract, references and article information
Full-text PDF
MathSciNet review: 2395135
A finiteness theorem for the Brauer group of abelian varieties and $K3$ surfaces
Alexei N. Skorobogatov and Yuri G. Zarhin.
J. Algebraic Geom. 17 (2008), 481-502
Abstract, references and article information
Full-text PDF
MathSciNet review: 2395136
Triangulations et cohomologie étale sur une courbe analytique $p$-adique
Antoine Ducros.
J. Algebraic Geom. 17 (2008), 503-575
Abstract, references and article information
Full-text PDF
MathSciNet review: 2395137
Birational geometry of quadrics in characteristic $2$
Burt Totaro.
J. Algebraic Geom. 17 (2008), 577-597
Abstract, references and article information
Full-text PDF
MathSciNet review: 2395138
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website